# SDR UPS02837437

- Difficulty date: January 5, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 65,998 hours, 23,992 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA -80 FLOORBEAM AND PRESSURE WEB ARE CORRODED BEYOND LIMITS AT LBL 47-59 APPROX.  FABRICATED AND INSTALLED WEB AND FINGER DOUBLERS IAW SRO 8530026, FABRICATED AND INSTALLED FLOORBEAM SPLICE REPAIR IAW 8110-3 DH SK 702-953.
